MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC.; OSTEOTOME

DEPUY ORTHOPAEDICS, INC.; OSTEOTOME
Model Number 2421-03-000
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
Osteotome - had broken during surgery and was located within the surgical field, with all fragments accounted for.

Brand Name
NA
Common Device Name
OSTEOTOME
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC.
325 paramount dr.
raynham MA 02767
MDR Report Key24198728
Report Number24198728
Device Sequence Number17526410
Product Code HWM
UDI-Device Identifier10603295122739
UDI-Public(01)10603295122739
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 01/15/2026
Report Date (Section F) 01/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number2421-03-000
Device Catalogue Number242103000
Device Lot Number(10) S02043834
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/28/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/28/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age68 YR
Patient SexFemale
Patient Weight66 KG
Date Report Sent to FDA01/15/2026